# SDR FDEA201304300889

- Difficulty date: April 30, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 83,987 hours, 35,271 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE INDICATOR LIGHT INOPERATIVE.   REPLACED LAMP IAW 26-61-03-2,  OPS CHECKED GOOD.
